# SDR RAAA98B1042

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54104, FOUND STR 20R FUSELAGE SKIN LAP JOINT CORRODED AT BS 1148 TO 1180 AND INTERNAL SKIN DOUBLER DEBONDED AT BS 1148 TO 1166 BETWEEN STR 19R AND 20R.  DURING CONCURRENTLY SCHEDULED AD 91-06-06 EXTERNAL INSPECTION FOUND FUSELAGE SKIN BULGED DUE CORROSION AT BS 1080 TO 1111 BETWEEN STR 17R AND 19R, AND BS 1183 AT STR 20R.  REPLACED SKIN PANEL FROM BS 1080.45 TO 1183 AND STR 14R TO 20R PER BAC MSG RVV-SEA-98-0002RR, SRM 51-10-1 AND 51-30-2.  M-54 NR 260, 261, 432 AND 433.
